# SDR AALA202012149002

- Difficulty date: December 1, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 64,055 hours, 28,659 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: E0266QF14
- Condition: Burned
- Location: Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BLOWER FAN CB POPPING.  FOUND WIRES BURNT AND STRAINS BROKEN ON PIN L1 AND T2 OF 8HQ.  REPLACED CONTACTOR 8HQ (AALA202012029009) AND THE WIRES FROM 8HQ TO 1276VC (AALA202012149002) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 21-26-42.
